Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from allergy. High IGE levels. Taking betneso, patadine and katasma. Not able to find out the root cause. Suggestions?

My sister is suffering from allergy for last 2 years. She is 20 years old. She is having high I.G.E level 414. She took medicine like Betneso 40, Patadine, Katasma etc for last 7 months. But still she is suffering from that. The doctor is unable to find out the root cause of the allergy. She wants to stop taking the medicine. But the allergy issue starts again once she stop a tablet. Please help us. I am staying in Bangalore now. But my sister is staying in Assam. Please tell me what to do now.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, welcome to healthcare magic

The high IgE does suggest the presence of allergies. More specific allergy tests can be done to identify exactly what your sister is reacting to.
Allergy tested can be done by skin testing or blood tests can be done to check for the response to a variety of allergens.

In skin testing a small amount of the allergen is placed on or below the skin to see if a reaction develops.
The blood tests checks for the presence of certain antibodies in the blood .Antibodies are found if your body has responded to a substance, in this case an allergen. It also checks the intensity of the response.

Allergy tests can check for problems with foods, dust, animals, grasses just to name only a few.
Your sister should speak to her doctor about where she can have the test done, once the specific allergen is identified then she can determine whether it can be avoided.

I hope this information is helpful to you
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor